# SDR ASAA2017052420854

- Difficulty date: May 24, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 17,834 hours, 5,756 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Linkage
- Condition: Loose
- Location: Duct Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 1 ENGINE INLET INSPECTION, FOUND UPPER DUCT SUPPORT LINKAGE LOOSE.  ACFT GROUNDED.  REPLACED UPPER DUCT SUPPORT LINKAGE IAW AMM 36-11-00.
